# SDR FDEA201102010444

- Difficulty date: February 1, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 324, RBL 29 TO RBL 60, WL 208 FLOORBEAM HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02 CHECKED LIMITS OF BLENDED AREA L= 3.0" W=2.0"   D=.016 STA 324 RBL 28-31 ,L=3.0" W=2.0" D=.020, STA 324 RBL 41-44 ORIG MAT. .125" REMAINING   MAT, .109 AT RBL 28-31 AND .105 AT RBL 41-44 OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DET ,III   R & R UPPER CHORD STA 324, RBL 60 -LBL 60 IAW SRM 53-0051, FIG 101, DET III.  MAJOR REPAIR
